File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic wavetrains for systems of coupled nonlinear Schrödinger equations

TitlePeriodic wavetrains for systems of coupled nonlinear Schrödinger equations
Authors
KeywordsCoupled Nonlinear Schrödinger Equations
Periodic Solutions
Issue Date2001
PublisherIndian Academy of Sciences. The Journal's web site is located at http://www.ias.ac.in/pramana/index.htm
Citation
Pramana - Journal Of Physics, 2001, v. 57 n. 5-6, p. 937-952 How to Cite?
AbstractExact, periodic wavetrains for systems of coupled nonlinear Schrödinger equations are obtained by the Hirota bilinear method and theta functions identities. Both the bright and dark soliton regimes are treated, and the solutions involve products of elliptic functions. The validity of these solutions is verified independently by a computer algebra software. The long wave limit is studied. Physical implications will be assessed.
Persistent Identifierhttp://hdl.handle.net/10722/156607
ISSN
2015 Impact Factor: 0.692
2015 SCImago Journal Rankings: 0.339
References

 

DC FieldValueLanguage
dc.contributor.authorChow, KWen_US
dc.contributor.authorLai, DWCen_US
dc.date.accessioned2012-08-08T08:43:10Z-
dc.date.available2012-08-08T08:43:10Z-
dc.date.issued2001en_US
dc.identifier.citationPramana - Journal Of Physics, 2001, v. 57 n. 5-6, p. 937-952en_US
dc.identifier.issn0304-4289en_US
dc.identifier.urihttp://hdl.handle.net/10722/156607-
dc.description.abstractExact, periodic wavetrains for systems of coupled nonlinear Schrödinger equations are obtained by the Hirota bilinear method and theta functions identities. Both the bright and dark soliton regimes are treated, and the solutions involve products of elliptic functions. The validity of these solutions is verified independently by a computer algebra software. The long wave limit is studied. Physical implications will be assessed.en_US
dc.languageengen_US
dc.publisherIndian Academy of Sciences. The Journal's web site is located at http://www.ias.ac.in/pramana/index.htmen_US
dc.relation.ispartofPramana - Journal of Physicsen_US
dc.subjectCoupled Nonlinear Schrödinger Equationsen_US
dc.subjectPeriodic Solutionsen_US
dc.titlePeriodic wavetrains for systems of coupled nonlinear Schrödinger equationsen_US
dc.typeArticleen_US
dc.identifier.emailChow, KW:kwchow@hku.hken_US
dc.identifier.authorityChow, KW=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0035517561en_US
dc.identifier.hkuros69284-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035517561&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume57en_US
dc.identifier.issue5-6en_US
dc.identifier.spage937en_US
dc.identifier.epage952en_US
dc.publisher.placeIndiaen_US
dc.identifier.scopusauthoridChow, KW=13605209900en_US
dc.identifier.scopusauthoridLai, DWC=7102862481en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats